×

zbMATH — the first resource for mathematics

Approximation properties and universal Banach spaces. (English) Zbl 0243.46031

MSC:
46B99 Normed linear spaces and Banach spaces; Banach lattices
46E15 Banach spaces of continuous, differentiable or analytic functions
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] BANACH (S.) and MAZUR (S.) . - Zur theorie der linearen Dimension , Studia Math. 4, 1933 , p. 100-112. Article | Zbl 0008.31701 | JFM 59.1075.01 · Zbl 0008.31701
[2] GROTHENDIECK (A.) . - Produits tensoriels topologiques et espaces nucléaires Mem. Amer. Math. Soc. n^\circ 16, 1955 . MR 17,763c | Zbl 0123.30301 · Zbl 0123.30301
[3] JOHNSON (W.B.) . - Factoring compact operators , Israël J. Math. 9, 1971 , p. 337-45 MR 44 #7318 | Zbl 0236.47045 · Zbl 0236.47045
[4] JOHNSON (W.B.) , ROSENTHAL (H.) , ZIPPIN (M.) . - On bases, finite dimensional decompositions and weaker structures in Banach spaces , Israel J. Math. 9, 1971 , p. 488-506. MR 43 #6702 | Zbl 0217.16103 · Zbl 0217.16103
[5] KADEC (M.I.) . - On complementably universal spaces . Studia Math. 40, 1971 , p. 85-89. Article | MR 47 #2318 | Zbl 0218.46015 · Zbl 0218.46015
[6] KWAPIEN (S.) and PELCZYNSKI (A.) . - The main triangle projection in matrix spaces and its applications , Studia Math. 34, 1970 , p. 43-68. Article | MR 42 #5011 | Zbl 0189.43505 · Zbl 0189.43505
[7] PELCZYNSKI (A.) . - Universal bases , Studia Math. 32, 1969 , p. 247-68. Article | MR 39 #3290 | Zbl 0185.37401 · Zbl 0185.37401
[8] PELCZYNSKI (A.) . - Any separable Banach space with the bounded approximation property is a complemented subspace of a Banach space with a basis , Studia Math. 40, 1971 , p. 239-43. Article | MR 46 #7867 | Zbl 0223.46019 · Zbl 0223.46019
[9] PELCZYNSKI (A.) and WOJTASZCZYK (P.) . - Banach spaces with finite dimensional expansions of identity and universal bases of finite dimensional subspace Studia Math. 40, 1971 , p. 91-108. Article | MR 47 #2319 | Zbl 0221.46014 · Zbl 0221.46014
[10] SCHAUDER (J.) . - Zur theorie stetiger Abbildungen in funktionenräumen , Math. Zeitsch. 26, 1927 , p. 47-65. JFM 53.0374.01 · JFM 53.0374.01
[11] SINGER (I.) . - Bases in Banach spaces I , Springer-Verlag Berlin-Heidelberg-New-York, 1970 . MR 45 #7451 | Zbl 0198.16601 · Zbl 0198.16601
[12] WOJTASZCZYK (P.) . - Some remarks on the Gurarij space , (to appear in Studia Math. 41.) Article | MR 46 #7860 | Zbl 0233.46024 · Zbl 0233.46024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.